# SDR AALA20180125007

- Difficulty date: January 25, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 58,463 hours, 14,574 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE AIRCRAFT EXPERIENCED A THROTTLE SPLIT AND THE RIGHT HAND ENGINE. THE ENGINE WOULD NOT MAKE POWER. THE AIRCRAFT DIVERTED TO PTY AND LANDED WITHOUT FURTHER INCIDENT.  CONTRACT MAINTENANCE IS TROUBLESHOOTING THE FAULT. THE AIRCRAFT WAS GROUNDED.
